Scaling exponents in fully developed turbulence from nonextensive statistical mechanics

Authors
Citation
C. Beck, Scaling exponents in fully developed turbulence from nonextensive statistical mechanics, PHYSICA A, 295(1-2), 2001, pp. 195-200
Citations number
18
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICA A
ISSN journal
0378-4371 → ACNP
Volume
295
Issue
1-2
Year of publication
2001
Pages
195 - 200
Database
ISI
SICI code
0378-4371(20010601)295:1-2<195:SEIFDT>2.0.ZU;2-V
Abstract
We combine Tsallis statistics with extended selfsimilarity to calculate sca ling exponents of moments in a nonextensive statistical model of fully deve loped turbulence. One obtains numerical Values of scaling; exponents that a gree very well with experimental data. Our approach is based on a scale-dep endent nonextensitivity parameter q > 1 and call be embedded into previousl y successful models for probability densities of velocity differences. (C) 2001 Elsevier Science B.V. All rights reserved.